The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1330 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 11–26
DOI: 10.4171/ZAA/427

Published online: 1991-03-31

Integration by Means of Riemann Sums in Banach Spaces II

Wolfgang Erben[1] and Gerhard Grimeisen

(1) Hochschule für Technik Stuttgart, Germany

The discussion of the $(\mu, \mathcal X)$-integral introduced in Part I is continued: We investigate the relationship of this integral to the Haupt-Aumann-Pauc integral, the Pettis integral and the Bochner integral. Furthermore, we deal with the representation of iterated integrals as limits of filtered families of iterated Riemann sums.

No keywords available for this article.

Erben Wolfgang, Grimeisen Gerhard: Integration by Means of Riemann Sums in Banach Spaces II. Z. Anal. Anwend. 10 (1991), 11-26. doi: 10.4171/ZAA/427